question-icon

What causes stomach soreness, burping, nausea, vomiting and diarrhea?

default
Posted on Tue, 10 May 2016
Question: Hello, I've had an off an on issue where my stomach is sour and burps taste really disgusting. This is sometimes accompanied by nausea, vomiting, and or diarrhea. I'm a 36 year old male. Thanks for any help you may be able to offer.
doctor
Answered by Dr. Ronald Schubert (35 minutes later)
Brief Answer:
Helicobacter infection

Detailed Answer:
Thank you for contacting HCM with your health care concerns

I am sorry to hear that you are having so much trouble with your stomache. This sounds like you have an infection in your stomache called Helicobacter Pylori. This infection is respinsible for stomache ulcers and gastritis. Beause you are getting pain and the excess gas this is a frequent signs of this infection. I recommend that you see your medical provider and be tested for Helicobacter. If positive you will need to be on antibiotics for 2-4 weeks. Once you eradicate the infection your stomache problems should improve

While waiting I recommend that you start taking omeprazole daily. You need to take this in the morning before a meal and then eat a meal 30-60 minutes later. You can still take the Pepto bismol but the pepto will cause your stools to turn black.

In summary
1. Helicobacter infection
2. Start omeprazole daily
3. See your medical provider for testing
4. If positive antibiotics for 2-4 weeks

I hope I answered your question. Please contact us again if you have any additional questions
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Ronald Schubert (11 hours later)
With all due respect sir..I said nothing about pain or gas..so is that still what you think I should do?
doctor
Answered by Dr. Ronald Schubert (9 hours later)
Brief Answer:
yes This is what I recommend

Detailed Answer:
When you said that your burping was foul tasting that is what I took as gas. This gas could be the by product of the Helicobacter. So I do recommend that you discuss this with your medical provider and be tested
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Ronald Schubert

General & Family Physician

Practicing since :1984

Answered : 2407 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes stomach soreness, burping, nausea, vomiting and diarrhea?

Brief Answer: Helicobacter infection Detailed Answer: Thank you for contacting HCM with your health care concerns I am sorry to hear that you are having so much trouble with your stomache. This sounds like you have an infection in your stomache called Helicobacter Pylori. This infection is respinsible for stomache ulcers and gastritis. Beause you are getting pain and the excess gas this is a frequent signs of this infection. I recommend that you see your medical provider and be tested for Helicobacter. If positive you will need to be on antibiotics for 2-4 weeks. Once you eradicate the infection your stomache problems should improve While waiting I recommend that you start taking omeprazole daily. You need to take this in the morning before a meal and then eat a meal 30-60 minutes later. You can still take the Pepto bismol but the pepto will cause your stools to turn black. In summary 1. Helicobacter infection 2. Start omeprazole daily 3. See your medical provider for testing 4. If positive antibiotics for 2-4 weeks I hope I answered your question. Please contact us again if you have any additional questions